# SDR 2007UALA01731

- Difficulty date: May 30, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 58,690 hours, 16,935 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2R MED CABIN DOOR UPPER HINGE CUTOUT CRACKED.  [06-20-07]   MAJOR REPAIR ACCOMPLISHED.  REPAIRED 2R MAIN ENTRY CABIN DOOR UPPER HINGE CUT OUT PER UA ENGINEERING SPECIFICATIONS.
